Been on 10 mg. fluoxetine for 27 days & have awful diarrhea, shakiness. Dr. says stay on it and symptoms will go away. Also have lump in throat feeling. Is this normal ? Anyone else feel this way? Anxiety still high.
I took that years ago. I did have some side effects for about 3 weeks. 10 mg is a very low dose. I think u should revisit this with your doctor. Having the shakes and high anxiety still 30 days later doesn't sound right. Did he prescribe xanax or something to help w the anxiety?
I agree with Cheryl. You have been on it long enough for the side effects to lessen and or go away. Having high anxiety may cause the lump in the throat feeling. It may not be the med for you.
You can try to stay with it for another couple of weeks but ask your doctor for something short term for the anxiety.
Hope you start to feel better soon.
- Fluoxetine Information for Consumers
- Fluoxetine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluoxetine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Feb 2013 • 1 answer
Updated 21 Dec 2018 • 2 answers
Updated 27 May 2018 • 1 answer
Updated 26 Jun 2018 • 1 answer
Updated 8 Dec 2018 • 1 answer